# SDR SWAA2021061581179

- Difficulty date: June 8, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 44,998 hours, 22,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDR DOOR; EMERGENCY EXIT LIGHT ASSEMBLY IS SECURED BY ONLY 1 FASTENER. ; / REMOVED AND REPLACED AFT EMERGENCY EXIT LIGHT IAW AMM 33-51-01-960-801; OPS CHECK GOOD; COMPLETED INSPECTION CARD STEPS 1. AND 2. CORRECT REF IS AMM 33-51-01-960-802. AUDIT C/W
